# SDR SWIA202162264

- Difficulty date: September 27, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVED SERVICE DOOR LOWER SILL  BETWEEN FS319 AND FS349 IS FOUND CORROSION 80% SURFACE ON LOWER FLOOR SUPPORT TOP ANGLE   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED FLOOR SUPPORT ANGLE AT SERVICE DOOR LWR SILL PER CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-45-00-001-001-A01 & DWG SH670-31950 REV Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR DETAILS.
